# SDR 9810201160

- Difficulty date: September 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160US
- Make and model: Doug DC-10-40
- Aircraft serial: 46769
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 459
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CRACK ON LOWER NOSE FUSELAGE FRAME AT FS 459.  REPAIRED PER EA 11-157988.
